# SDR AALA2019082109045

- Difficulty date: July 13, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE NR 2 HAS EXCESSIVE PLAY / WEAR AT RIB 4 ON THE VERTICAL STABILIZER. REPLACED HINGE PER AMM 55-36-41.
